MAUDE Adverse Event Report: FX SOLUTIONS SAS HUMERIS SHOULDER; SHOULDER PROSTHESIS REVERSE CONFIGURATION

FX SOLUTIONS SAS HUMERIS SHOULDER; SHOULDER PROSTHESIS REVERSE CONFIGURATION
Model Number 313-0706
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/10/2021
Type of Reportable Event Serious Injury
Event or Problem Description
The patient was revised on (b)(6) 2021, approximately 3 weeks after the primary surgery on (b)(6) 2021 as the humeral cup got disengaged from the humeris stem.The disengaged humeral cup (36/6) was explanted and a new humeral cup (36/6) was implanted.  .

Brand Name
HUMERIS SHOULDER
Common Device Name
SHOULDER PROSTHESIS REVERSE CONFIGURATION
Manufacturer (Section D)
FX SOLUTIONS SAS
1663 rue de majornas
viriat 01440
FR  01440
MDR Report Key12980855
Report Number3014128390-2021-00065
Device Sequence Number3888239
Product Code PHX
UDI-Device Identifier03701037301364
UDI-Public03701037301364
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/10/2021
Report Date (Section F) 12/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date03/01/2024
Device Model Number313-0706
Device Catalogue Number313-0706
Device Lot NumberMS169
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer03/12/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age78 YR
Patient SexFemale
Date Report Sent to FDA12/10/2021